Is statin-induced myositis part of the polymyositis disease spectrum?
Аннотация
Statin medications have recently been shown to cause not only a toxic myopathy but also an immune-mediated necrotizing myositis. Before the discovery of a specific anti-HMG-CoA reductase antibody occurring in conjunction with a necrotizing myopathy, many of these patients may have been classified as polymyositis. They present similarly with proximal muscle weakness, elevated muscle enzymes, persistence of symptoms despite cessation of the statin, with need for immunosuppression. This article provides an overview of this novel disease entity by placing it in the context of existing idiopathic inflammatory myopathy (IIM) classification criteria, and in the range of statin-associated muscle toxicity.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.